# SDR CALA2022110703059

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 44,637 hours, 15,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: N77430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD, MID LEFT, AND AFT EMERGENCY LIGHT BATTERY PACK FAIL CAPACITY CHECKS.   REMOVED AND REPLACED EMERGENCY BATTERY PACKS IAW AMM 33- 51-06-960-805. REMOVED AND REPLACED NUMEROUS EPL LIGHTS IAW AMM 33-51-11-960-802. OPERATIONAL TEST CHECKED GOOD IAW AMM 33-51-00-710-801.
